Optimal space coverage with white convex polygons

TitleOptimal space coverage with white convex polygons
Publication TypeJournal Article
Year of Publication2016
AuthorsEhsani, Shayan, Fazli MohammadAmin, Ghodsi Mohammad, and Safari MohammadAli
JournalJ. Comb. Optim.
Volume32
Pagination341–353
URLhttp://dx.doi.org/10.1007/s10878-014-9822-1
DOI10.1007/s10878-014-9822-1

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.